Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

pregabalin for bulging disc and bursitis

amelia1970aamelia1970 Posts: 1
edited 06/11/2012 - 9:01 AM in Pain Medications
i've just joined and wondered if anyone else on here is on pregabalin? i'm currently on 100mg twice a day and to be honest, its doing nothing, i've been suffering alot especially with right hip and leg pain. i used to be on gabapentin and was up to 800mg 3 times a day but developed horrendous tinnitus. i cannot take co codamol, paracetamol and ibuprofen don't help.any suggestions? many thanks Julia x


  • I took lyrica right after my second surgery and had nothing but problems with it. First of all it made me all puffy in the face and arms. Second, I had this strange twitching sensation while I was laying down. My arm or leg would just jump off the bed, it was very uncomfortable and as soon as I switched back to gabapentin, it went away. I was also on hydromorphone at the time and I have heard of this happening in people who take that but it was in conclusive because I was still taking the hydro once I got off the lyrica and did not have the twitches. Good luck to your in your healing process. If you live in a state where marijuana is legal I would say that that is the best instant nerve pain reliever, better than any pill a doctor will give you. Hope you find some pain relief soon and God bless.
Sign In or Register to comment.